Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes groin pain area following masturbating?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6313 Questions
Question
I got pain in my groin area following masturbating. It was very bad in the morning and with walking improved. I took Naproxen and it cured the program 80% I still get slight pain in the morning and when I sit for a long period. When my bladder is full before I urinate, a little discomfort. Do I have anything to be concerned. no masturbating for a few weeks now. I took Naproxen and there was immediate improvement. I stopped taking naproxen after three days
Posted Mon, 16 Dec 2013 in Men's Health
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Pain may be due to muscle pull. Detailed Answer: Hello Thanks for writing to XXXXXXX Groin pain may be due to muscle spasm during masturbation.You are 68 years old and there are more chances of muscle pull. You have taken right medicines.Treatment is rest and analgesics for 3-4 days. For urinary bladder discomfort,ultrasonography of abdomen should be done. Prostate can also be evaluated by USG. If Pain persists,get clinically examined by surgeon. As you have history of stomach bleeding,you should be cautious in taking Naproxen or Ibuprofen.Take these medicines after food and take esomeprazole half hour before food when you taking these analgesics. You should continue your medicines for hypertension,elevated cholesterol and altered thyroid profile. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor